MAUDE Adverse Event Report: ARTHREX, INC. FW BPB #5 SUTR,BLU W/NDL; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FW BPB #5 SUTR,BLU W/NDL; POLYETHYLENE SYNTHETIC SUTURE
Model Number FW BPB #5 SUTR,BLU W/NDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 4/8/2024, it was reported by a facility risk manager via an fda maude review email that the tip of the needle from ar-7211 fiberwire broke off in the patient's bone.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Mw5153206.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
FW BPB #5 SUTR,BLU W/NDL
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19258078
Report Number1220246-2024-02873
Device Sequence Number6519860
Product Code GAT
UDI-Device Identifier00888867041417
UDI-Public00888867041417
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFW BPB #5 SUTR,BLU W/NDL
Device Catalogue NumberAR-7211
Device Lot Number27796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by ManufacturerNot provided
Not provided
05/17/2025
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date07/25/2024
08/22/2024
05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown